Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A further extension of Banach's contraction principle


Author: M. Marjanović
Journal: Proc. Amer. Math. Soc. 19 (1968), 411-414
MSC: Primary 54.85
DOI: https://doi.org/10.1090/S0002-9939-1968-0224081-5
MathSciNet review: 0224081
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Edelstein, An extension of Banach's contraction principle, Proc. Amer. Math. Soc. 12 (1961), 7-10. MR 0120625 (22:11375)
  • [2] S. Prešić, Sur la convergence des suites, C. R. Acad. Sci. Paris 260 (1965), 3828-3830. MR 0176258 (31:533)
  • [3] M. Marjanović and S. Prešić, Remark on the convergence of a sequence, Publ. Elekt. Fak. 155 (1965), 63-64. MR 0190917 (32:8327)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.85

Retrieve articles in all journals with MSC: 54.85


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0224081-5
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society